# SDR UIEA2018041200694

- Difficulty date: April 11, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,936 hours, 18,524 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 4126
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GEN LIGHT ILLUMINATED.  REMOVED AND REPLACED THE APU GENERATOR CONTROL UNIT IAW AMM 24-22-02,  OPS CHECKED GOOD.
